# SDR DXTA2024121601528

- Difficulty date: December 14, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N800QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000022
- Aircraft time: 4,566 hours, 2,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 2095M
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: PREFLIGHT CHECK OF THE EMER LTS REVEALED AN INCONSITENCY WITH SWITCH PLACEMENT.  FOLLOWING A 2.5 HOUR FLIGHT AND CREW SWAP, THE LIGHTS ILLUMINATE NORMALLY IN ARM WITH BATT SWITCHES OFF AND SUBSEQUENTLY IN THE ON POSITION. HOWEVER, WHEN PLACED INTO ON FROM THE OFF POSITION, THE CABIN EMERGENCY LIGHTS FAILED TO ILLUMINATE. CORRECTIVE ACTION; REPLACED EMERGENCY BATTERY IAW CE-700 AMM 33-50-05. OPS CHECK GOOD.
